# SDR 99ZZZX903

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 117902121
- Condition: Sticks
- Location: Cockpit
- Part time: 839 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TORQUE NEEDLE STICKS.   REMOVED AND REPLACED.  REF:  RMA NR R016965.
